Alert archive / Minnesota / Fire Weather Watches in 2012

Fire Weather Watch 2, NWS La Crosse, WI

April 8, 20124 counties in Minnesota

NWS La Crosse, WI issued this fire weather watch at Apr 8, 2012, 2:52 PM CDT for 4 counties in Minnesota. It took effect at Apr 9, 2012, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 8, 2012, 2:52 PM CDT (19:52 UTC)
In effect from
Apr 9, 2012, 1:00 PM CDT
Expired
Apr 9, 2012, 3:38 AM CDT
In force
Issued by
NWS La Crosse, WI

Counties Dodge County, MN, Fillmore County, MN, Mower County, MN, Olmsted County, MN

The radar

The La Crosse radar (KARX), 107 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2091 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WWUS83 KARX 081952
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
252 PM CDT SUN APR 8 2012

...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE INTO EARLY THIS 
EVENING...

...CRITICAL FIRE WEATHER EXPECTED ONCE AGAIN MONDAY AFTERNOON INTO
EARLY MONDAY EVENING ACROSS PORTIONS OF SOUTHEAST MINNESOTA...

.WEST WINDS IN THE 15 TO 25 MPH WITH GUSTS AROUND 30 MPH WILL
CONTINUE INTO EARLY THIS EVENING AS RELATIVE HUMIDITY READINGS
REMAIN IN THE 18 TO 25 PERCENT RANGE. THIS WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS. CONDITIONS ARE EXPECTED TO IMPROVE AFTER
SUNSET AS THE WINDS SUBSIDE AND THE RELATIVE HUMIDITY RECOVERS.

FOR MONDAY AFTERNOON INTO MONDAY EVENING...GUSTY NORTHWEST WINDS
OF 20 TO 25 MPH WITH GUSTS AROUND 35 MPH WILL COMBINE WITH MINIMUM
RELATIVE HUMIDITY VALUES AROUND 25 PERCENT TO PRODUCE CRITICAL
FIRE WEATHER CONDITIONS ONCE AGAIN FOR PORTIONS OF SOUTHEAST
MINNESOTA.

MNZ086-087-094-095-090400-
/O.NEW.KARX.FW.A.0002.120409T1800Z-120410T0100Z/
/O.CON.KARX.FW.W.0002.000000T0000Z-120409T0100Z/
DODGE-OLMSTED-MOWER-FILLMORE-
252 PM CDT SUN APR 8 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST MINNESOTA...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY
FOR PORTIONS OF SOUTHEAST MINNESOTA...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FIRE
WEATHER WATCH FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE 
HUMIDITY...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING.

* AFFECTED AREA...SOUTHEAST MINNESOTA INTO THIS EVENING AND
  PORTIONS OF SOUTHEAST MINNESOTA MONDAY AFTERNOON AND EVENING.

* WINDS...GUSTY WEST WINDS OF 15 TO 25 MPH WITH GUSTS AROUND 35
  MPH INTO THIS EVENING AND THEN NORTHWEST WINDS 20 TO 25 MPH WITH
  GUSTS UP TO 35 MPH MONDAY AFTERNOON INTO MONDAY EVENING.

* RELATIVE HUMIDITY...15 TO 25 PERCENT INTO THIS EVENING AND THEN AROUND
  25 PERCENT MONDAY AFTERNOON INTO MONDAY EVENING.

* IMPACTS...FIRES COULD START EASILY AND SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

MNZ079-088-096-WIZ017-029-032>034-041>044-053>055-061-090100-
/O.CON.KARX.FW.W.0002.000000T0000Z-120409T0100Z/
WABASHA-WINONA-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
252 PM CDT SUN APR 8 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR  
SOUTHEAST MINNESOTA INTO WESTERN AND CENTRAL WISCONSIN... 

* AFFECTED AREA...PORTIONS OF SOUTHEAST MINNESOTA INTO WESTERN AND
  CENTRAL WISCONSIN.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...FIRES COULD START EASILY AND SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

DAS
2 follow-up statements
264 
WWUS83 KARX 090048
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
748 PM CDT SUN APR 8 2012

...CRITICAL FIRE WEATHER EXPECTED ONCE AGAIN MONDAY AFTERNOON
INTO EARLY MONDAY EVENING ACROSS PORTIONS OF SOUTHEAST
MINNESOTA...

.NORTHWEST WINDS WILL INCREASE QUICKLY MONDAY MORNING...THEN
CONTINUE AT 20 TO 25 MPH WITH GUSTS TO 35 INTO MONDAY EVENING.
WITH MINIMUM RELATIVELY HUMIDITIES DROPPING TO AROUND 25
PERCENT...THIS COMBINATION OF DRY AIR AND GUSTY WINDS WILL PRODUCE
CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST
MINNESOTA.

MNZ086-087-094-095-090900-
/O.EXP.KARX.FW.W.0002.000000T0000Z-120409T0100Z/
/O.CON.KARX.FW.A.0002.120409T1800Z-120410T0100Z/
DODGE-OLMSTED-MOWER-FILLMORE-
748 PM CDT SUN APR 8 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE
HUMIDITY FOR PORTIONS OF SOUTHEAST MINNESOTA...
...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR
GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST
MINNESOTA...

* AFFECTED AREA...PORTIONS OF SOUTHEAST MINNESOTA.

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH MONDAY
  AFTERNOON AND EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 25 PERCENT.

* IMPACTS...FIRES COULD START EASILY AND SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

MNZ079-088-096-WIZ017-029-032>034-041>044-053>055-061-090200-
/O.EXP.KARX.FW.W.0002.000000T0000Z-120409T0100Z/
WABASHA-WINONA-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
748 PM CDT SUN APR 8 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR
GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST
MINNESOTA INTO WESTERN AND CENTRAL WISCONSIN...

WINDS WERE DECREASING AND HUMIDITIES INCREASING...THUS THE
CRITICAL FIRE WEATHER CONDITIONS ARE IMPROVING AND THE WARNING
WILL BE ALLOWED TO EXPIRE.


$$

RIECK
585 
WWUS83 KARX 090838
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
338 AM CDT MON APR 9 2012

...CRITICAL FIRE WEATHER EXPECTED THIS AFTERNOON AND EARLY EVENING
ACROSS PORTIONS OF SOUTHEAST MINNESOTA...

.NORTHWEST WINDS WILL INCREASE QUICKLY THIS MORNING...THEN
CONTINUE AT 20 TO 25 MPH WITH GUSTS TO 35 MPH INTO THE EVENING. WITH
THE MINIMUM RELATIVE HUMIDITY DROPPING TO AROUND 25 PERCENT...THIS
COMBINATION OF DRY AIR AND GUSTY WINDS WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS FOR MUCH OF SOUTHEAST MINNESOTA.

MNZ086-087-094-095-091645-
/O.UPG.KARX.FW.A.0002.120409T1800Z-120410T0100Z/
/O.NEW.KARX.FW.W.0003.120409T1800Z-120410T0100Z/
DODGE-OLMSTED-MOWER-FILLMORE-
338 AM CDT MON APR 9 2012

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE 
HUMIDITY IN SOUTHEAST MINNESOTA...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A RED FLAG 
WARNING FOR SOUTHEAST MINNESOTA...WHICH IS IN EFFECT FROM 1 PM
THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA...SOUTHEAST MINNESOTA.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AROUND 25 PERCENT.

* TEMPERATURES...AROUND 50.

* IMPACTS...FIRES COULD START EASILY AND SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BOYNE

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this fire weather watch went out at Apr 8, 12:08 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 8, 12:08 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1208 PM CDT SUN APR 8 2012

.SHORT TERM...THROUGH TUESDAY
223 AM CDT SUN APR 8 2012

SURFACE ANALYSIS THIS MORNING SHOWS THE COLD FRONT THAT MOVED
THROUGH SATURDAY EXTENDED FROM WESTERN ONTARIO THROUGH WESTERN
LOWER MICHIGAN INTO INDIANA. HIGH PRESSURE WAS CENTERED OVER
NEBRASKA AND KANSAS.

A SHORT WAVE TROUGH CURRENTLY OVER NORTH DAKOTA AND MONTANA WILL
MOVE SOUTHEAST ACROSS THE UPPER MIDWEST TODAY. THE MODELS SUGGEST
THIS IS A RATHER STRONG WAVE BUT LOOKING AT THE WATER VAPOR
SATELLITE LOOP...NOT SEE MUCH DARKENING IN THE VICINITY OF THE
WAVE SUGGESTING THE MODELS MAY BE TOO STRONG WITH IT. THE 08.00Z
NAM SUGGESTS THE WAVE WILL PRODUCE BETWEEN 8 AND 16 PVU/S OF
VORTICITY ADVECTION THIS MORNING ACROSS NORTHERN WISCONSIN WITH
THIS QUICKLY MOVING ACROSS LAKE MICHIGAN DURING THE AFTERNOON.
THIS IS ABOUT ALL THERE IS FOR ANY FORCING WITH THE WAVE AND WITH
IT COMING THROUGH DURING THE MORNING HOURS BEFORE PEAK HEATING IS
ACHIEVED...DO NOT BELIEVE THIS WILL BE ENOUGH TO PRODUCE ANYTHING
OTHER THAN SOME CLOUDS TODAY.

ONCE THE WAVE MOVES BY...ATTENTION TURNS TO DRYING AND WINDS FOR
THE AFTERNOON SETTING UP HIGH FIRE DANGER CONDITIONS. FORECAST
SOUNDINGS SUGGEST WE SHOULD MIX OUT TO ABOUT 725 MB TODAY.
SUBSIDENCE WILL INCREASE DURING THE AFTERNOON BEHIND THE SHORT
WAVE TROUGH AND HELP TO MIX DOWN THE WINDS AND DRY AIR.
FORTUNATELY WINDS IN THE MIXED AREA ARE NOT THAT
STRONG...GENERALLY AROUND 30 KNOTS...SO NOT EXPECTING THE WINDS TO
BECOME STRONG ENOUGH TO SUPPORT A WIND ADVISORY. THE DRY AIR THAT
GETS MIXED DOWN SHOULD PUSH THE DEW POINTS INTO THE LOWER TO
MIDDLE 20S.

A COOL AND DRY NORTH FLOW WILL CONTINUE OVER THE REGION THROUGH
TUESDAY AS AN AREA OF LOW PRESSURE MOVES SLOWLY ACROSS ONTARIO AND
AN ADDITIONAL AREA OF HIGH PRESSURE BUILDS IN FROM THE NORTHWEST.
THIS WILL BRING TEMPERATURES DOWN TO MORE SEASONABLE LEVELS BUT
ALSO LIKELY REQUIRE FREEZE HEADLINES TO BE ISSUED FOR MONDAY NIGHT
WHEN LOWS ARE EXPECTED TO DIP INTO THE 20S. THE DRY AIR SHOULD
KEEP TEMPERATURE/DEW POINT SPREADS LARGE ENOUGH TO PRECLUDE THE
FORMATION OF MUCH FROST AND WILL NOT HAVE THIS IN THE FORECAST.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY
223 AM CDT SUN APR 8 2012

THE HIGH THAT BUILDS IN FROM THE NORTHWEST WILL REMAIN OVER THE
UPPER MIDWEST THROUGH WEDNESDAY NIGHT. THE UPPER LEVEL RIDGE AND
SURFACE HIGH WILL THEN GET PUSHED TO THE EAST ALLOWING A SOUTHWEST
FLOW ALOFT TO DEVELOP OVER THE REGION. THE MODELS ALL SUGGEST THE
FIRST SYSTEM COMING OUT OF THE SOUTHWEST WILL RIDE UP THE BACK
SIDE OF THE RIDGE AXIS AND BE OVER THE NORTHERN ROCKIES THURSDAY.
WHAT HAPPENS FROM THERE IS UP FOR DEBATE. THE 08.00Z GFS AND GEM
SUGGEST THE SYSTEM WILL KEEP GOING SLOWLY NORTH INTO CANADA WHILE
THE 07.12Z ECMWF TRIES TO DEVELOP IT SOUTHEAST INTO THE REGION AS
CUTS THROUGH THE RIDGE AXIS. ALL THE MODELS THEN SUGGEST THIS
SYSTEM DISSIPATES OVER THE WEEKEND AS A STRONGER SYSTEM DEVELOPS
OVER THE SOUTHWEST. AT THE SURFACE...LOW PRESSURE SHOULD BE OVER
THE HIGH PLAINS THURSDAY WITH A WARM FRONT TRAILING INTO THE AREA.
THE MODELS ALL SUGGEST RAIN WILL DEVELOP NEAR THE FRONT BUT NOT
MUCH AGREEMENT ON HOW FAR NORTHEAST THE RAIN WILL PROGRESS. THIS
FRONT THEN REMAINS OVER THE REGION INTO THE WEEKEND AS THE SURFACE
LOW REDEVELOPS TO THE SOUTH AHEAD OF THE NEXT SYSTEM AND KEEPS A
CHANCE OF RAIN FOR THE AREA THROUGH THE WEEKEND AS WELL.

&&

.AVIATION...THROUGH 18Z MONDAY
1208 AM CDT SUN APR 8 2012

MAIN CONCERN WILL BE WINDS THROUGH THE PERIOD. LOOK FOR GUSTY WEST
WINDS TO CONTINUE IN THE 15 TO 25 MPH RANGE WITH SOME GUSTS AROUND
35 MPH ACROSS THE AREA INTO EARLY THIS EVENING. SOME ALTOCUMULUS WILL
ALSO BE SEEN FROM TIME TO TIME WITH BASES AOA 9KFT. EXPECT THE
WINDS TO SUBSIDE WITH SUNSET THIS EVENING AS THE BOUNDARY LAYER
DECOUPLES. A STRONG PRESSURE GRADIENT WILL DEVELOP ONCE AGAIN ON
MONDAY AS HIGH PRESSURE BUILDS INTO THE NORTHERN PLAINS/UPPER
MIDWEST AND LOW PRESSURE RESIDES OVER THE EASTERN GREAT LAKES.
THIS IS EXPECTED TO PRODUCE NORTHWEST WINDS IN THE 15 TO 30 MPH BY
MID-LATE MORNING...LASTING THROUGH THE AFTERNOON HOURS. SOME CUMULUS
WITH BASES AROUND 5KFT ARE EXPECTED TO DEVELOP AFTER 18Z...BUT
MOST OF THESE CLOUDS SHOULD REMAIN NORTHEAST OF THE KLSE/KRST TAF
SITES.

&&

.FIRE WEATHER...TODAY
340 AM CDT SAT APR 7 2012

THE RELATIVE HUMIDITY IS EXPECTED TO BOTTOM OUT THIS AFTERNOON
BETWEEN 20 AND 25 PERCENT. WITH THE DEEP MIXING...LOOK FOR WEST
WINDS IN THE 15 TO 25 MPH RANGE WITH GUSTS OF 30 TO 35 MPH. THIS
WILL LEAD TO A CRITICAL FIRE WEATHER DAY AS FIRE DANGERS ARE
ALREADY VERY HIGH ACROSS MINNESOTA AND WISCONSIN. AFTER
COORDINATION WITH THE USERS...WILL UPGRADE THE FIRE WEATHER WATCH
TO A RED FLAG WARNING.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
340 AM CDT SUN APR 8 2012

WI...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR WIZ017-029-032>034-041>044-053>055-061.

MN...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR MNZ079-086>088-094>096.

IA...NONE.

&&

SHORT TERM...04
LONG TERM...04
AVIATION...DAS
FIRE WEATHER...04
Hazardous weather outlook, Apr 8, 5:45 AM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
545 AM CDT SUN APR 8 2012

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053>055-061-091100-
ADAMS-BUFFALO-CLARK-CRAWFORD-DODGE-FILLMORE-GRANT-HOUSTON-JACKSON-
JUNEAU-LA CROSSE-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-
VERNON-WABASHA-WINONA-
545 AM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE COMBINATION OF DRY CONDITIONS AND A WEST WIND AT 15 TO
25 MPH WITH HIGHER GUSTS WILL INCREASE THE FIRE DANGER ACROSS
SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HARD FREEZES WITH LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S WILL
BE POSSIBLE BOTH TUESDAY AND WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-091100-
ALLAMAKEE-CHICKASAW-CLAYTON-FAYETTE-FLOYD-HOWARD-MITCHELL-WINNESHIEK-
545 AM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HARD FREEZES WITH LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S WILL
BE POSSIBLE BOTH TUESDAY AND WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:57 AM CDTRed Flag WarningARXDodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more16 hr
Apr 8, 3:17 PM CDTFreeze WatchARXDodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more12 hr

Nearby

Fire Weather Watches in Minnesota, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.